# SDR A6WA2018060545863

- Difficulty date: May 21, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 34,626 hours, 33,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R145747
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP VANE OTBD LE SKIN WAS GOUGED.  REPLACED THE VANE SKIN IAW SRM 51-42-13.
